# SDR HNAA0500052

- Difficulty date: June 7, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N969HA
- Make and model: Dhav DHC8201
- Aircraft serial: 468
- Aircraft time: 14,545 hours, 16,122 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 3014403
- Part serial: 2393
- Condition: Faulty
- Location: Auto Feather Sys
- Part time: 14,545 hours, 16,122 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 400 FEET, NR 2 PROPELLER AUTO FEATHERED THE ENGINE TORQUE WAS AT 95 PERCENT.  CREW ALSO REPORTED THE TORQUE WENT TO THE RED LINE AND REMAINED. REPLACED THE NR 2 TSCU.
